# SDR SWIA202163006

- Difficulty date: October 8, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON INBD AND OTBD PCU ATTACH POINT HDWR HAS CORRODED COTTER PINS    (C-CHECK RO 12-4-2021)    REMOVED 2 EACH RUSTED COTTER PINS AND INSTALLED 2 EACH NEW COTTER PINS AT THE LH AILERON INBD/OTBD PCU ATTACH POINT HARDWARE. REF - CRJ 200 AMM 20-24-00-910-801. PERFORMED AN OPERATIONAL TEST OF THE AILERON CONTROL SYSTEM. REF - CRJ 200 AMM 27-11-00-710-801. OPERATIONAL TEST GOOD. NO DEFECTS NOTED.
